Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Laurens92

Help me please! Crappy side effect!

Recommended Posts

Hi all,

I've been on this oral antibiotic called Clyndamycin (150mg) for a few months which I take 3 times a day. I've noticed great improvements and even though I'm not clear I can live with my current acne condition. There's just one problem that has been bothering me a lot lately: incredible redness and slight peeling. I only use the antibiotic, no retonoids,creams,cleansers, soaps or any of that stuff. The only thing I do to my face is washing it with luke-warm water 2 times a day. The redness and peeling isn't covering all of my face, just the area from my nose to my chin. My forehead still has it's original normal tone. As you can imagine my current condition looks pretty weird (having a face with two totally different skin tones) and this has made me feel self-concious again, even though I got rid of most of the acne. :unsure:

So my qeustion is: Does anyone know how this redness is caused? Whatever it is can I do something myself or do I need to see my doctor and change meds?

Oh and I'm pretty sure the antibiotic is the thing causing this redness because I've tried stopping the treatment not to long ago and the redness went down and was almost gone when I picked up the treatment again. I had to pick the treatment up again because... ...you guessed it... ...I broke out again... ...very bad. <_<

Thanks!

Edited by Laurens92
Link to post
Share on other sites

Dryness is a very common side effect with almost all acne drugs. It may improve over time, and if you're not using a moisturizer it's probably a good idea to start (try CeraVe, it's fairly inexpensive and is designed not to block your pores).

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×